Show simple item record

dc.contributor.authorBuedo Fernández, Sebastián
dc.date.accessioned2021-02-11T10:15:31Z
dc.date.available2021-02-20T02:00:11Z
dc.date.issued2020
dc.identifier.citationDiscrete and Continuous Dynamical Systems - Series B, August 2020, 25(8): 3171-3181. doi: 10.3934/dcdsb.2020056
dc.identifier.issn1531-3492
dc.identifier.urihttp://hdl.handle.net/10347/24400
dc.descriptionThis is a pre-copy-editing, author-produced PDF of an article accepted for publication in Discrete and Continuous Dynamical Systems Series B following peer review. The definitive publisher-authenticated version [S. Buedo-Fernández. Global attraction in a system of delay differential equations via compact and convex sets, Discrete Contin Dyn. Syst., Ser. B 25 (2020), 3171-3181] is available online at: [https://www.aimsciences.org/article/doi/10.3934/dcdsb.2020056]
dc.description.abstractWe provide sufficient conditions for a concrete type of systems of delay differential equations (DDEs) to have a global attractor. The principal idea is based on a particular type of global attraction in difference equations in terms of nested, convex and compact sets. We prove that the solutions of the system of DDEs inherit the convergence to the equilibrium from an associated discrete dynamical system
dc.description.sponsorshipThis research has been partially supported by funds initially conceded by Ministerio de Educación, Cultura y Deporte of Spain (grant number FPU16/04416) and by Consellería de Cultura, Educación e Ordenación Universitaria da Xunta de Galicia (grant number ED481A-2017/030). As part of a research group, the author also acknowledges funding from Xunta de Galicia (GRC2015/004, R2016/022 and ED431C 2019/02) and Agencia Estatal de Investigación of Spain (grant number MTM2016-75140-P, cofunded by European Community fund FEDER)
dc.language.isoeng
dc.publisherAmerican Institute of Mathematical Sciences
dc.rights© American Institute of Mathematical Sciences 2020
dc.subjectCC-strong attractors
dc.subjectConvex and compact sets
dc.subjectDelay differential equation
dc.subjectDifference equation
dc.subjectEquilibrium
dc.subjectGlobal attraction
dc.subjectStrong attractors
dc.titleGlobal attraction in a system of delay differential equations via compact and convex sets
dc.typeinfo:eu-repo/semantics/article
dc.identifier.DOI10.3934/dcdsb.2020056
dc.relation.publisherversionhttps://doi.org/10.3934/dcdsb.2020056
dc.type.versioninfo:eu-repo/semantics/acceptedVersion
dc.identifier.e-issn1553-524X
dc.rights.accessrightsinfo:eu-repo/semantics/openAccess
dc.contributor.affiliationUniversidade de Santiago de Compostela. Departamento de Estatística, Análise Matemática e Optimización
dc.description.peerreviewedSI


Files in this item

application/pdf
Name: Buedo-Fernandez_DCDS-B_2020.pdf
Size: 365.2 Kb
Format: PDF


Thumbnail

This item appears in the following Collection(s)

Show simple item record






Harvesters:Useful links:
Universidade de Santiago de Compostela | Teléfonos: +34 881 811 000 e +34 982 820 000 | Contact Us | Send Feedback